# SDR CALA2009092500568

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 57,874 hours, 15,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT EXTERIOR FUSELAGE AT MAIN R2 DOOR INOPERATIVE.  REPLACED LAMP AT R2 MAIN DOOR EXTERNAL EMERGENCY SLIDE LIGHT, OPERATIONAL CHECKS GOOD.
